# SDR C77A2019102210002

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086082003
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SUBSEQUENT INSPECTION OF THE AREA DURING THE B6 BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED AT THE REPAIR DOUBLER, AND ADDITIONAL FURTHER CORROSION WAS FOUND TO THE BEAM. THIS NEW DAMAGE CAN BE REPAIRED BY 
SRM PART II 53-23-10 REPAIR 04, WHICH WAS ADDED TO THE MANUAL IN THE TIME SINCE THE ORIGINAL REPAIR WAS ACCOMPLISHED. BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.
EO E175-53MR-215.2 IS BEING ACCOMPLISHED BY WO 2756213
